I had a TT 10 dys ago. I returned to work today at a desk job. I feel relatively good and manage my pain with Advil and Tylenol. I had no work done to my ab muscles and was told by my surgeon it was mainly lyposuction and excess skin removal. He had a tought time with tight skin around my original belly button. I have had only 1 drain and as more time goes on my drainage output increases. Anywhere between 90-120 cc a day. Surgeon has me calling every other day with output amounts and said regardless the drain will be removed at the 3 week mark. What if the drainage amount hasn't decreased by then? Could there be a serious issue??
Large Amount of Dark Red Drainage 10 Post TT?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Increasing Drainage 10 days after a Tummy Tuck
At this point, the drain outputs you quote are not overly concerning. Since you returned to work today, you likely are moving around much more than you normally do. If that is the case, your drain output will increase. Provided that things improve over the next week, I would not be concerned. If the output continues to increase; however, then I would definitely let my surgeon know as this could be worrisome for a seroma formation down the line.
Large Amount of Dark Red Drainage 10 Post TT
This is a little more drainage than is usually seen, but is not in itself alarming. If the drain is removed and fluid production continues, it may be that you will need to have occasional aspiration, and less commonly replacement of the drain. Your surgeon's suggestion seems completely reasonable, and I would defer to his advice. All the best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.